# SDR SWAA2019050732414

- Difficulty date: May 7, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 39,290 hours, 23,540 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 2033A522011
- Condition: Failed
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, AUTO FAILED AFTER LIFT-OFF. MANUAL STABILIZED PRESSURIZATION.  R&R CABIN PRESSURE CONTROL MODULE IAW MM.
